Alert archive / North Dakota / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 67, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jun 23, 2015, 6:57 PM MDT for 4 counties in North Dakota. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 23, 2015, 6:57 PM MDT (00:57 UTC)
- Expired
- Jun 23, 2015, 7:43 PM MDT
- In force
- 46 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Adams County, ND, Grant County, ND, Hettinger County, ND, Sioux County, ND
The radar
The Bismarck radar (KBIS), 121 km from the middle of the area, began a volume at 00:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 1.0 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 21 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 2418 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
044
WUUS53 KBIS 240057
SVRBIS
NDC001-037-041-085-240200-
/O.NEW.KBIS.SV.W.0067.150624T0057Z-150624T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
757 PM CDT TUE JUN 23 2015
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN GRANT COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
EASTERN ADAMS COUNTY IN SOUTHWESTERN NORTH DAKOTA...
SOUTHEASTERN HETTINGER COUNTY IN SOUTHWESTERN NORTH DAKOTA...
SOUTHWESTERN SIOUX COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
* UNTIL 900 PM CDT/800 PM MDT/
* AT 756 PM CDT /656 PM MDT/...SEVERE THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 8 MILES SOUTH OF NEW LEIPZIG TO 11
MILES NORTH OF WHITE BUTTE...MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THESE SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHWESTERN GRANT...EASTERN ADAMS...SOUTHEASTERN HETTINGER AND
SOUTHWESTERN SIOUX COUNTIES...INCLUDING THE FOLLOWING LOCATIONS...
BENTLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES. ALTHOUGH A TORNADO
IS NOT IMMEDIATELY LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM
ON THE LOWEST FLOOR OF A BUILDING. THESE STORMS MAY CAUSE SERIOUS
INJURY AND SIGNIFICANT PROPERTY DAMAGE.
&&
LAT...LON 4595 10227 4618 10249 4637 10211 4601 10124
4594 10137
TIME...MOT...LOC 0056Z 310DEG 25KT 4625 10199 4610 10230
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
AYD4 follow-up statements
527
WWUS53 KBIS 240110
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
810 PM CDT TUE JUN 23 2015
NDC001-037-041-085-240200-
/O.CON.KBIS.SV.W.0067.000000T0000Z-150624T0200Z/
GRANT ND-ADAMS ND-HETTINGER ND-SIOUX ND-
810 PM CDT TUE JUN 23 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM
CDT/800 PM MDT/ FOR SOUTHWESTERN GRANT...EASTERN ADAMS...SOUTHEASTERN
HETTINGER AND SOUTHWESTERN SIOUX COUNTIES...
AT 809 PM CDT /709 PM MDT/...A SEVERE THUNDERSTORM WAS LOCATED 10
MILES NORTHEAST OF NORTH LEMMON...OR 11 MILES NORTHEAST OF LEMMON...
MOVING SOUTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHWESTERN GRANT...EASTERN ADAMS...SOUTHEASTERN HETTINGER AND
SOUTHWESTERN SIOUX COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS...AND POSSIBLY A TORNADO. MOVE QUICKLY TO A SAFE
SHELTER...SUCH AS AN INTERIOR ROOM...A BATHROOM OR CLOSET OR
BASEMENT.
&&
LAT...LON 4595 10227 4616 10236 4628 10208 4601 10124
4594 10137
TIME...MOT...LOC 0109Z 308DEG 30KT 4608 10206
HAIL...1.00IN
WIND...60MPH
$$
AYD577
WWUS53 KBIS 240116
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
716 PM MDT TUE JUN 23 2015
NDC041-240126-
/O.CAN.KBIS.SV.W.0067.000000T0000Z-150624T0200Z/
HETTINGER ND-
716 PM MDT TUE JUN 23 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HETTINGER COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4595 10221 4619 10224 4621 10207 4620 10200
4621 10199 4622 10192 4594 10137
TIME...MOT...LOC 0116Z 306DEG 29KT 4605 10200
$$
NDC001-037-085-240200-
/O.CON.KBIS.SV.W.0067.000000T0000Z-150624T0200Z/
GRANT ND-ADAMS ND-SIOUX ND-
716 PM MDT TUE JUN 23 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM MDT
FOR SOUTHWESTERN GRANT...SOUTHEASTERN ADAMS AND SOUTHWESTERN SIOUX
COUNTIES...
AT 716 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
THUNDER HAWK...OR 10 MILES NORTHEAST OF LEMMON...MOVING SOUTHEAST AT
35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHWESTERN GRANT...SOUTHEASTERN ADAMS AND SOUTHWESTERN SIOUX
COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS...AND POSSIBLY A TORNADO. MOVE QUICKLY TO A SAFE
SHELTER...SUCH AS AN INTERIOR ROOM...A BATHROOM OR CLOSET OR
BASEMENT.
&&
LAT...LON 4595 10221 4619 10224 4621 10207 4620 10200
4621 10199 4622 10192 4594 10137
TIME...MOT...LOC 0116Z 306DEG 29KT 4605 10200
HAIL...1.00IN
WIND...60MPH
$$
AYD091
WWUS53 KBIS 240128
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
728 PM MDT TUE JUN 23 2015
NDC001-240137-
/O.CAN.KBIS.SV.W.0067.000000T0000Z-150624T0200Z/
ADAMS ND-
728 PM MDT TUE JUN 23 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ADAMS COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4595 10199 4615 10200 4619 10186 4594 10137
TIME...MOT...LOC 0127Z 308DEG 28KT 4599 10188
$$
NDC037-085-240200-
/O.CON.KBIS.SV.W.0067.000000T0000Z-150624T0200Z/
GRANT ND-SIOUX ND-
728 PM MDT TUE JUN 23 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM MDT
FOR SOUTHWESTERN GRANT AND SOUTHWESTERN SIOUX COUNTIES...
AT 727 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTHWEST
OF KELDRON...OR 13 MILES EAST OF LEMMON...MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHWESTERN GRANT AND SOUTHWESTERN SIOUX COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4595 10199 4615 10200 4619 10186 4594 10137
TIME...MOT...LOC 0127Z 308DEG 28KT 4599 10188
HAIL...1.00IN
WIND...60MPH
$$
AYD395
WWUS53 KBIS 240143
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
743 PM MDT TUE JUN 23 2015
NDC037-085-240153-
/O.CAN.KBIS.SV.W.0067.000000T0000Z-150624T0200Z/
GRANT ND-SIOUX ND-
743 PM MDT TUE JUN 23 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN GRANT AND
SOUTHWESTERN SIOUX COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER...
SMALL HAIL.... GUSTY WINDS TO 50 MPH AND HEAVY RAIN ARE STILL
POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4595 10199 4615 10200 4619 10186 4594 10137
TIME...MOT...LOC 0142Z 310DEG 25KT 4592 10176
$$
AYDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 4:49 PM MDT, 2 hours 8 minutes earlier.
Area forecast discussion, Jun 23, 4:49 PM MDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 549 PM CDT TUE JUN 23 2015 .UPDATE... ISSUED AT 543 PM CDT TUE JUN 23 2015 THE 19-21 UTC HRRR ITERATIONS HAVE A GOOD HANDLE ON THE ONGOING CONVECTION ACROSS WESTERN NORTH DAKOTA...AND WILL USE A BLEND OF THEIR SOLUTIONS FOR SKY COVER AND POPS THROUGH THE EVENING AND OVERNIGHT. A MARGINAL THREAT FOR LARGE HAIL AND DAMAGING WINDS WILL CONTINUE ACROSS SOUTHWEST AND POSSIBLY INTO SOUTH CENTRAL NORTH DAKOTA THROUGH SUNSET. THE 22 UTC RAP ANALYSIS DEPICTS STRONG DEEP LAYER SHEAR OF 40 KTS...WITH ML CAPE VALUES AROUND 1000-1500 J/KG...400 J/KG OF HAIL CAPE AND DOWNDRAFT CAPE AROUND 1000 J/KG. OVERALL...DEEPER MOISTURE APPEARS TO BE A MITIGATING FACTOR FOR GREATER STORM INTENSITY. MULTIPLE FUNNEL CLOUD REPORTS HAVE ALSO BEEN RECEIVED ACROSS THE SOUTHWEST GIVEN THE AT TIMES SUPERCELLUR NATURE OF THE STORMS. HOWEVER...LOW LEVEL KINEMATIC FIELDS ARE NOT OVERLY SUPPORTIVE OF TORNADOES. && .SHORT TERM...(THIS AFTERNOON THROUGH WEDNESDAY) ISSUED AT 129 PM CDT TUE JUN 23 2015 FORECAST HIGHLIGHTS IN THE SHORT TERM PERIOD WILL BE CHANCES FOR THUNDERSTORMS THROUGH THE PERIOD...SOME MARGINALLY SEVERE SOUTHWEST THIS AFTERNOON/EVENING...AND ACROSS WESTERN AND CENTRAL NORTH DAKOTA WEDNESDAY. CURRENTLY...ACTIVE WEST-NORTHWEST FLOW ALOFT WITH A SFC TROUGH STATIONARY ACROSS THE NORTHERN HIGH PLAINS OF MT/WY. UPPER LEVEL DIVERGENCE IN THE EXIT REGION OF AN UPPER LEVEL JET COUPLED WITH DIURNAL INSTABILITY WILL SEE THE CHANCE FOR SHOWERS AND THUNDERSTORMS THIS AFTERNOON WEST AND NORTH...THEN SPREADING SLOWLY SOUTHEAST TONIGHT. BEST CHANCE FOR STRONGER STORMS REMAINS ACROSS THE WESTERN THIRD OF THE STATE...MORE SO THE SOUTHWEST WHERE MODELS PORTRAY 800-1200 J/KG OF MUCAPE ALONG WITH 50KTS OF 0-6KM SHEAR. LATEST HRRR ALONG WITH THE 00Z 4KM NSSL WRF INDICATE CONVECTIVE DEVELOPMENT EARLY TO MID AFTERNOON FROM EASTERN MONTANA INTO SOUTHWEST AND WEST CENTRAL NORTH DAKOTA. WILL MAINTAIN HIGH CHANCE SCATTERED POPS FOR THIS AREA. FOR WEDNESDAY...FLOW ALOFT AND UPPER DIVERGENCE REMAINS UNCHANGED OVER THE NORTHERN PLAINS. SFC TROUGH ADVANCES EAST WED MORNING AND AFTERNOON INTO THE CENTRAL DAKOTAS. DAYTIME INSTABILITY AND BULK SHEAR INDICATE CHANCE FOR THUNDERSTORMS AREA WIDE...MARGINALLY SEVERE OVER THE ENTIRE COUNTY WARNING AREA (ALL OF WEST AND CENTRAL ND). WILL MAINTAIN POSSIBLE SEVERE WORDING IN THE HWO. DUE TO THE UNCERTAINTY...OPTED TO NOT INCLUDE IN THE GRIDS AT THIS TIME. .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 129 PM CDT TUE JUN 23 2015 CHANCES FOR SHOWERS AND THUNDERSTORMS ARE EXPECTED TO PERSIST INTO WEDNESDAY NIGHT...AS AN UPPER LEVEL SHORTWAVE TROUGH CONTINUES ON AN EASTWARD TRACK OUT OF THE STATE. A TRANSITION FROM QUASI ZONAL FLOW ALOFT INTO NORTHWEST FLOW IS EXPECTED THROUGH THURSDAY. THE CURRENT MODEL PACKAGE PROVIDES GOOD AGREEMENT ON NORTH/NORTHWEST FLOW ALOFT REMAINING IN PLACE THROUGH THE REST OF THE EXTENDED. SEVERAL EMBEDDED MID-LEVEL SHORTWAVES ARE PROJECTED ACROSS THE AREA...RESULTING IN FREQUENT CHANCES FOR ISOLATED/SCATTERED THUNDERSTORMS THOUGH PREDICTABILITY IS LOW. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING) ISSUED AT 543 PM CDT TUE JUN 23 2015 ISOLD/SCT -TSRA POSSIBLE TODAY INTO TONIGHT OVER THE REGION. INITIAL DEVELOPMENT WEST AND NORTH CENTRAL THIS AFTERNOON...THEN EAST INTO THE SOUTH CENTRAL THIS EVENING. MAINLY VFR CONDITIONS EXPECTED THROUGH THE FORECAST PERIOD...WITH A DETERIORATION IN CONDITIONS WITH ANY THUNDERSTORM. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...AYD SHORT TERM...NH LONG TERM...AC AVIATION...AYD
Hazardous weather outlook, Jun 23, 4:40 PM MDT, 2 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 540 PM CDT TUE JUN 23 2015 NDZ001-002-009>011-017>021-031>035-040>046-242245- DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN-MERCER-OLIVER- MCLEAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-SLOPE- HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS- 540 PM CDT TUE JUN 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT THUNDERSTORMS ARE LIKELY OVER WESTERN NORTH DAKOTA THIS LATE AFTERNOON...SPREADING EAST THIS EVENING. SOME STORMS COULD BE STRONG TO SEVERE WITH GUSTY WINDS AND HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORM CHANCES CONTINUE WEDNESDAY AND THURSDAY...WITH THE POTENTIAL FOR A FEW STRONG TO SEVERE STORMS. LOWER CHANCES FOR THUNDERSTORMS EXPECTED FOR THE END OF THIS WEEK INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY WIND GREATER THAN 40 MPH...HAIL...FLOODING...FUNNEL CLOUDS AND TORNADOES TO THE NATIONAL WEATHER SERVICE AT 701-250-4224 OR BY POSTING TO THE NWS BISMARCK FACEBOOK OR TWITTER PAGES. NDZ003>005-012-013-022-023-025-036-037-047-048-050-051-242245- RENVILLE-BOTTINEAU-ROLETTE-MCHENRY-PIERCE-SHERIDAN-WELLS-FOSTER- KIDDER-STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY- 540 PM CDT TUE JUN 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE THIS EVENING. SEVERE WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORM CHANCES CONTINUE WEDNESDAY AND THURSDAY...WITH THE POTENTIAL FOR A FEW STRONG TO SEVERE STORMS. LOWER CHANCES FOR THUNDERSTORMS EXPECTED FOR THE END OF THIS WEEK INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. AYD
In the hours before
Special weather statement, Jun 23, 5:58 PM MDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
558 PM MDT TUE JUN 23 2015
NDZ041-044-240030-
ADAMS-HETTINGER-
558 PM MDT TUE JUN 23 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN ADAMS AND
SOUTHWESTERN HETTINGER COUNTIES...
AT 557 PM MDT...A STRONG THUNDERSTORM WAS 14 MILES NORTH OF REEDER...
OR 23 MILES NORTHWEST OF HETTINGER...MOVING SOUTHEAST AT 25 MPH.
WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
BUCYRUS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4624 10300 4628 10299 4628 10292 4638 10293
4642 10288 4629 10247 4602 10279
TIME...MOT...LOC 2357Z 308DEG 23KT 4631 10288
HEINERTLocal storm report, Jun 23, 6:21 PM MDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
721 PM CDT TUE JUN 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM HEAVY RAIN 18 N SCRANTON 46.41N 103.14W
06/23/2015 M1.68 INCH SLOPE ND TRAINED SPOTTER
STORM TOTAL
&&
KROLAKSpecial weather statement, Jun 23, 6:21 PM MDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
621 PM MDT TUE JUN 23 2015
NDZ041-042-044-240045-
ADAMS-HETTINGER-GRANT-
621 PM MDT TUE JUN 23 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WEST CENTRAL GRANT...
CENTRAL ADAMS AND SOUTHERN HETTINGER COUNTIES...
AT 619 PM MDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 7 MILES NORTHWEST OF ELGIN TO 10 MILES NORTHEAST OF
REEDER...AND MOVING SOUTHEAST AT 30 MPH.
WIND GUSTS OF 50 TO 55 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
HETTINGER...MOTT...ELGIN...NEW LEIPZIG...REGENT...BURT...BUCYRUS...
LEITH...HEIL AND BENTLEY.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS. UP TO ONE
AND ONE HALF INCHES IS FALLING WITHIN ONE HOUR. THE HEAVY RAIN MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4627 10300 4628 10296 4628 10293 4630 10292
4658 10207 4633 10156 4598 10272
TIME...MOT...LOC 0019Z 287DEG 24KT 4650 10191 4620 10278
HEINERTSpecial weather statement, Jun 23, 6:37 PM MDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
637 PM MDT TUE JUN 23 2015
NDZ031-040-043-240100-
GOLDEN VALLEY-SLOPE-BOWMAN-
637 PM MDT TUE JUN 23 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN SLOPE...WESTERN
BOWMAN AND SOUTHWESTERN GOLDEN VALLEY COUNTIES...
AT 636 PM MDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 12 MILES SOUTHEAST OF CARLYLE TO 16 MILES WEST OF MUD
BUTTES...AND MOVING EAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
RHAME...MARMARTH...MUD BUTTES...PRETTY BUTTE...THREE V CROSSING AND
SUNSET BUTTE.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4661 10405 4661 10348 4595 10362 4594 10403
4595 10405
TIME...MOT...LOC 0036Z 282DEG 30KT 4649 10396 4598 10410
HEINERTSpecial weather statement, Jun 23, 6:39 PM MDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 739 PM CDT TUE JUN 23 2015 NDZ012-021-022-240115- MCHENRY-MCLEAN-SHERIDAN- 739 PM CDT TUE JUN 23 2015 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MCHENRY...NORTH CENTRAL SHERIDAN AND NORTHEASTERN MCLEAN COUNTIES... AT 738 PM CDT...A STRONG THUNDERSTORM WAS 7 MILES WEST OF BUTTE...OR 30 MILES NORTHWEST OF MCCLUSKY...MOVING NORTHEAST AT 35 MPH. WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... DRAKE...KARLSRUHE...BUTTE...BALFOUR...KIEF...BERGEN...RUSO AND STRAWBERRY LAKE. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 4819 10051 4786 10024 4773 10085 4789 10098 TIME...MOT...LOC 0038Z 240DEG 31KT 4785 10082 ACOOP
Special weather statement, Jun 23, 6:43 PM MDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 643 PM MDT TUE JUN 23 2015 NDZ041-042-044-240115- ADAMS ND-HETTINGER ND-GRANT ND- 643 PM MDT TUE JUN 23 2015 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN GRANT... EASTERN ADAMS AND SOUTHEASTERN HETTINGER COUNTIES... AT 642 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR NEW LEIPZIG TO 12 MILES NORTH OF HAYNES...AND MOVING EAST AT 40 MPH. PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... ELGIN...NEW LEIPZIG...BURT...LEITH AND BENTLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4634 10137 4595 10222 4617 10275 4645 10213 TIME...MOT...LOC 0042Z 287DEG 34KT 4635 10198 4615 10247 AYD
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 6:21 PM MDT | Special Weather Statement | BIS | Adams, Grant, Hettinger | 24 min |
| Jun 23, 6:37 PM MDT | Special Weather Statement | BIS | Bowman | 23 min |
| Jun 23, 6:39 PM MDT | Special Weather Statement | BIS | McHenry | 36 min |
| Jun 23, 6:43 PM MDT | Special Weather Statement | BIS | Adams, Grant | 32 min |
| Jun 24, 1:27 PM MDT | Special Weather Statement | BIS | Foster | 48 min |
| Jun 24, 2:49 PM MDT | Special Weather Statement | BIS | Stutsman | 26 min |
| Jun 24, 5:51 PM MDT | Special Weather Statement | BIS | Dunn | 24 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.